# SDR SWAA2022031409583

- Difficulty date: August 12, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 47,762 hours, 28,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH T/E FLAP DEFLECTION RIB UPPER SHELF PANEL CENTER SEAL BRACKET CRACKED / REMOVED AND REPLACED BRACKET PER SRM 51-10-02 AND SRM 51-40-02
